# SDR AALA202311021487

- Difficulty date: October 29, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737823
- Aircraft serial: 68103
- Aircraft time: 182 hours, 79 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 8222130001
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO WEATHER RADAR SHAKING WHEN TURN ON AND OFF, CAUSING AIRCRAFT TO VIBRATE. AIRCRAFT DIVERTED AND LANDED SAFELY AT MCI WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR (AALA202310301487): REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT. PER AMM 34-41-11, SYSTEM OPERATIONAL CHECK NORMAL. PER AMM 34-41-00.**(CLOSED)
